EconPapers    
Economics at your fingertips  
 

A New Regression Model for Transmuted Weibull with Application

Mohamed S. Hamed, Mostafa Abd-elwahab Hamed, Salah Mahdy Ramadan and Amal Mohamed Abdel Fattah
Additional contact information
Mohamed S. Hamed: Department of Business Administration, Gulf Colleges, KSA. Department of Statistics & Mathematics and Insurance, Faculties of Commerce, Benha University, Egypt.
Mostafa Abd-elwahab Hamed: Department of Statistics, Faculty of commerce, Aswan University, Egypt.
Salah Mahdy Ramadan: Department of Applied Statistics and Econometrics, Faculty of Graduates Studies for Statistical Research (FSSR), Cairo University, Egypt..
Amal Mohamed Abdel Fattah: Department of Applied Statistics and Econometrics, Faculty of Graduates Studies for Statistical Research (FSSR), Cairo University, Egypt.

International Journal of Research and Innovation in Applied Science, 2024, vol. 9, issue 8, 776-790

Abstract: In this research paper, a new regression model for the transmuted Weibull distribution was proposed, and the parameters of the new model were estimated by using the Maximum likelihood method, the different types of residuals were calculated for the new model, such as Cox and Snell Residual, Pearson Residuals, Deviance component Residual, and the martingale residual. The proposed model was applied to a set of real data representing bad debit rate, and the proposed model was also compared with some other models such as the Kumaraswamy Lindley regression model and the LG Weibull regression model.

Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.rsisinternational.org/journals/ijrias/ ... -issue-8/776-790.pdf (application/pdf)
https://rsisinternational.org/journals/ijrias/arti ... ll-with-application/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bjf:journl:v:9:y:2024:i:8:p:776-790

Access Statistics for this article

International Journal of Research and Innovation in Applied Science is currently edited by Dr. Renu Malsaria

More articles in International Journal of Research and Innovation in Applied Science from International Journal of Research and Innovation in Applied Science (IJRIAS)
Bibliographic data for series maintained by Dr. Renu Malsaria ().

 
Page updated 2025-03-19
Handle: RePEc:bjf:journl:v:9:y:2024:i:8:p:776-790